# SDR PCAA9500232

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010121
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 11,546 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 1 HYD SYSTEM QUANTITY INDICATION DROPPED TO 0 FOLLOWED BY NR 1 PRESS INDICATION SYSTEM DROPPING TO 0.  TROUBLESHOT, FOUND LINE FROM ANTI-SKID CONTROL VALVE TO PRESSURE MANIFOLD CRACKED, INSTALLED FLEX LINE, NEW ENGINE DRIVEN PUMP AND CASE DRAIN MANIFOLD.  SERVICED AND BLED NR 1 SYSTEM IAW M/M.  GROUND TEST OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
